# SDR SWIA2019101846535

- Difficulty date: September 25, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 F.S. 484 CLIP IS CRACKED. (C-CHECK) RO: 10/16/2019 REMOVED DAMAGED CLIP AT LBL 27 F.S. 484.00. LOCATED AND DRILLED 8 EA FASTENER HOLES ON CLIP. INSTALLED NEW SERVICEABLE CLIP IAW SRM.
